Research

A cable model for coupled neurons with somatic gap junctions


Reference:

Evans, J. D., 2005. A cable model for coupled neurons with somatic gap junctions. Biological Cybernetics, 92 (3), pp. 164-176.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/s00422-004-0536-9

Details

Item Type Articles
CreatorsEvans, J. D.
DOI10.1007/s00422-004-0536-9
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7162

Export

Actions (login required)

View Item